# SDR IPXA2022021378909

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 30,848 hours, 10,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOO HAS LOUD AIR LEAK AT THE BOTTOM LEFT SIDEFOUND A 4' SECTION OF SEAL OUTSIDE THE SEAL TRACK AT BOTTOM OF THE DOOR. REINSTALLED SECTION OF SEAL PER B767MM 52-09-01. NO FURTHER DEFECTS NOTED.OPS CHECK GOOD
